Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 5(455), Pages 195–196 (Mi umn9967)  

Brief Communications

The spectral radius of a certain parametric family of functional operators

N. B. Zhuravlev, L. E. Rossovskii

RUDN University

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 075-03-2020-223/3 (FSSF-2020-0018)
This research was carried out with the financial support of the Ministry of Education and Science of the Russian Federation in the framework of the state assignment: contract no. 075-03-2020-223/3 (FSSF-2020-0018).


DOI: https://doi.org/10.4213/rm9967

Full text: PDF file (353 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:5, 971–973

Bibliographic databases:

MSC: 47A10, 47F10
Received: 05.08.2020

Citation: N. B. Zhuravlev, L. E. Rossovskii, “The spectral radius of a certain parametric family of functional operators”, Uspekhi Mat. Nauk, 75:5(455) (2020), 195–196; Russian Math. Surveys, 75:5 (2020), 971–973

Citation in format AMSBIB
\Bibitem{ZhuRos20}
\by N.~B.~Zhuravlev, L.~E.~Rossovskii
\paper The spectral radius of a certain parametric family of functional operators
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 5(455)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn9967}
\crossref{https://doi.org/10.4213/rm9967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4154853}
\elib{https://elibrary.ru/item.asp?id=44979060}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 5
\pages 971--973
\crossref{https://doi.org/10.1070/RM9967}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000606947600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85099993792}


Linking options:
  • http://mi.mathnet.ru/eng/umn9967
  • https://doi.org/10.4213/rm9967
  • http://mi.mathnet.ru/eng/umn/v75/i5/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:126
    References:19
    First page:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021